MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0008700
Medical Device Problem Codes Failure to Power Up (1476); Defective Device (2588); Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for an emergency procedure, the display screen remained black.The procedure was not completed.There were no patient complications reported.This event is being reported for aborted/cancelled procedure with a patient under anesthesia or sedation status unknown.
 
Additional Manufacturer Narrative
This console was serviced at the facility of the customer by a field service engineer (fse).The console was inspected, and it was found that there was a black screen, another screen was connected to the video graphics array (vga) port, but it did not work.The memory on central processing unit (cpu) board was checked, when the memory is in slot 2 there are four beeps, however when it is removed from slot 2, there are no beeps.Upon review of the system, it was found that the language processing unit (lpu) upper memory bank and memory were damaged.The lpu was replaced, and the software was updated.Also, there was a water leak in the area of brick 4, and the screen bricks bracket was missing.New bricks were constructed and sealed; new connections of bricks were completed.In addition, channel 1 resonator mirror (rear mirror) was replaced, and adjustment was performed.The lens for fiber power assembly were replaced as well as the brick on channel 3, and calibration was performed.The coolant was drain, the cooling system was vented and coolant refilled.After replacing the lpu board, resonator mirror, lens assembly fiber port, and brick, the issue was resolved, as a result, the console was within specification and functioning as intended.Therefore, the reported event was confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This console was serviced at the facility of the customer by a field service engineer (fse).The console was inspected, and it was found that there was a black screen, another screen was connected to the video graphics array (vga) port, but it did not work.The memory on central processing unit (cpu) board was checked, when the memory is in slot 2 there are four bios beeps, however, when it is removed from slot 2, there are no four bios beeps.Upon review of the system, it was found that the language processing unit (lpu) upper memory bank and memory were damaged.The lpu was replaced, and the software was updated.Also, there was a water leak in the area of brick 4, and the screen bricks bracket was missing.New bricks were constructed and sealed; new connections of bricks were completed.In addition, channel 1 resonator mirror (rear mirror) was replaced, and adjustment was performed.The lens for fiber power assembly were replaced as well as the brick on channel 3, and calibration was performed.The coolant was drain, the cooling system was vented and coolant refilled.After replacing the lpu board, resonator mirror, lens assembly fiber port, and brick on channel 3, the issue was resolved.As a result, the console was within specification and functioning as intended.In addition, the brick (laser source) was receipt at our post market quality assurance laboratory, visual inspection identified that the brick body had traces of residual on the surface.Therefore, the reported event of display screen remains black was confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This console was serviced at the facility of the customer by a field service engineer (fse).The console was inspected, and it was found that there was a black screen, another screen was connected to the video graphics array (vga) port, but it did not work.The memory on central processing unit (cpu) board was checked, when the memory is in slot 2 there are four bios beeps, however, when it is removed from slot 2, there are no four bios beeps.Upon review of the system, it was found that the language processing unit (lpu) upper memory bank and memory were damaged.The lpu was replaced, and the software was updated.Also, there was a water leak in the area of brick 4, and the screen bricks bracket was missing.New bricks were constructed and sealed; new connections of bricks were completed.In addition, channel 1 resonator mirror (rear mirror) was replaced, and adjustment was performed.The lens for fiber power assembly were replaced as well as the brick on channel 3, and calibration was performed.The coolant was drain, the cooling system was vented and coolant refilled.After replacing the lpu board, resonator mirror, lens assembly fiber port, and brick on channel 3, the issue was resolved.As a result, the console was within specification and functioning as intended.In addition, the brick (laser source) was receipt at our post market quality assurance laboratory, visual inspection identified that the brick body had traces of residual on the surface.In addition, the lpu was receipt as well, visual inspection identified that the component was in good condition.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This console was serviced at the facility of the customer by a field service engineer (fse).The console was inspected, and it was found that there was a black screen, another screen was connected to the video graphics array (vga) port, but it did not work.The memory on central processing unit (cpu) board was checked, when the memory is in slot 2 there are four bios beeps, however, when it is removed from slot 2, there are no four bios beeps.Upon review of the system, it was found that the language processing unit (lpu) upper memory bank and memory were damaged.The lpu was replaced, and the software was updated.Also, there was a water leak in the area of brick 4, and the screen bricks bracket was missing.New bricks were constructed and sealed; new connections of bricks were completed.In addition, channel 1 resonator mirror (rear mirror) was replaced, and adjustment was performed.The lens for fiber power assembly was replaced as well as the brick on channel 3, and calibration was performed.The coolant was drain, the cooling system was vented and coolant refilled.After replacing the lpu board, resonator mirror, lens assembly fiber port, and brick on channel 3, the issue was resolved.As a result, the console was within specification and functioning as intended.In addition, the brick (laser source) was receipt at our post market quality assurance laboratory, visual inspection identified that the brick body had traces of residual on the surface.In addition, the lpu was receipt as well, visual inspection identified that the component was in good condition.However, after connecting the part to the master machine, before the repair process, the console freezes the image and does not continue loading.After replacing the hard disk in the lpu a self-test was performed, and no errors were found.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21044519
Report Number2124215-2024-80731
Device Sequence Number19652731
Product Code GEX
UDI-Device Identifier07290109145464
UDI-Public(01)07290109145464(11)170925(10)14
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0008700
Device Catalogue NumberGA-0008700
Device Lot Number0000000014
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer03/31/2025
06/11/2025
09/08/2025
10/12/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date04/18/2025
07/01/2025
10/02/2025
11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown